MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRL,PF,TXT FNGR,S

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRL,PF,TXT FNGR,S
Catalog Number FG2501
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the texture is thin, and they are very brittle, tearing easily.".
 
Additional Manufacturer Narrative
The customer reported that the gloves were "not the same quality as all the previous gloves we have received," with texture "thin," "very brittle," and "tearing easily," and the box had "a lighter color throughout the box." the account provided one used box; thirteen gloves were donned and evaluated, including measurements of glove thickness, palm width, and overall length from the tip of the middle finger to the cuff, and no gloves tore during the donning and doffing testing while all measured dimensions remained within specification.Based on the testing performed and the measurement results, medline was unable to confirm the reported issue, and the root cause could not be identified.There were no reports of death or serious injury associated with this event, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRL,PF,TXT FNGR,S
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50552760
Report Number1417592-2026-30215
Device Sequence Number10588925
Product Code LZA
UDI-Device Identifier10888277170902
UDI-Public10888277170902
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG2501
Device Lot NumberBG509922964
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown